How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52552
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I just had a very weird experience I took 2 Advil sinus

Customer Question

I just had a very weird experience I took 2 Advil sinus pills and ate my dinner I got up to do the dishes and I started to itch all over my body my skin turned red all over and I feel numbness in my face and lips I got extremely dizzy and actually lay down on the floor My body temperature went really high and I was sweating alot This started at 6 :40pm and ended at 7:20 pm all the symptoms disappear within 40 minutes
What u think it was
Submitted: 10 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 10 months ago.

sounds like a severe allergic reaction.

This can be related to the advil sinus

you have to be careful because there can be a late reaction

I think you should see a doctor.

Expert:  Dr. Phil, MD replied 10 months ago.

Please don't forget a positive rating. I appreciate it :)

If you have more questions, just reply

Related Medical Questions